# SDR DALA1100819855

- Difficulty date: December 2, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL NR 100 HAS SEVERAL CRACKS. DRILLED NEW WEB AND 5 EA HAT CHANNELS AND DEBURRED, TREATED, PRIMED IAW SRM 51-10-4.  INSTALLED 5 EA HATS TO WEB IAW SRM 51-30-2.  INSTALLED TAPE AND TAG IAW ERA 488334-14.
